Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 2, 2011, 5:56 PM EDT for Palm Beach County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2011, 5:56 PM EDT (21:56 UTC)
- Expired
- Aug 2, 2011, 6:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 118 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2036 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
189 WWUS82 KMFL 022156 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 556 PM EDT TUE AUG 2 2011 FLZ067-022230- INLAND PALM BEACH COUNTY FL 556 PM EDT TUE AUG 2 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PALM BEACH COUNTY * UNTIL 630 PM EDT * AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF BELLE GLADE TO 6 MILES SOUTHEAST OF OKEELANTA...AND MOVING EAST AT 15 MPH. * THE LINE OF STORMS WILL AFFECT... RURAL CENTRAL PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2676 8054 2652 8052 2655 8069 2669 8068 TIME...MOT...LOC 2156Z 266DEG 13KT 2668 8060 2656 8063 $$ GARCIA
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 5:28 PM EDT, 28 minutes earlier.
Area forecast discussion, Aug 2, 5:28 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 528 PM EDT TUE AUG 2 2011 .UPDATE... THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER HAS MOVED THE LATEST FORECAST TRACK OF EMILY TO THE EAST. THIS HAS CONFINED THE TROPICAL STORM FORCE WINDS EAST OF THE CWA ATLANTIC WATERS FOR LATE FRIDAY NIGHT INTO SATURDAY MORNING. HOWEVER...THE EASTERN PORTION OF SOUTH FLORIDA INCLUDING THE ATLANTIC AND BISCAYNE BAY WATERS ARE STILL WITHIN THE CONE OF UNCERTAINTY. PEOPLE STILL NEED TO MONITOR THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER ON TROPICAL STORM EMILY. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 313 PM EDT TUE AUG 2 2011/ DISCUSSION...A WEAK SURFACE RIDGE REMAINS IN PLACE ACROSS FAR SOUTH FLORIDA AND INTO THE GULF OF MEXICO. MEANWHILE, A LONGWAVE TROUGH IS BECOMING ESTABLISHED OFF THE MID ATLANTIC COAST. TOTAL ATMOSPHERIC MOISTURE REMAINS RELATIVELY HIGH WITH PRECIPITABLE WATERS OF 2-2.3 INCHES, WITH A LEVEL OF DRY AIR ABOVE H6. OVERALL ENVIRONMENTAL FLOW IS WEAK WITH A STEERING FLOW AROUND 10 KNOTS. SEA BREEZES ARE CURRENTLY SITUATED JUST INLAND FROM EACH COAST WITH BOUNDARY INTERACTIONS EXPECTED TO RESULT IN THE DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH EARLY EVENING. WINDS ALOFT WILL PUSH ANY STORMS TOWARD THE EAST, WITH THE INTERIOR AND EASTERN SECTIONS OF SOUTH FLORIDA BECOMING THE TARGET AREA FOR CONVECTION. INSTABILITY AND SOUNDING THERMAL PROFILES SUGGEST SOME STORMS MAY BECOME STRONG, ALTHOUGH RELATIVELY WARM MID LEVEL TEMPS WILL LIMIT THE POTENTIAL. SLOW STORM MOVEMENT WILL RESULT IN LOCALLY HEAVY RAINFALL. CONVECTION WILL QUICKLY DIMINISH AFTER 00Z THIS EVENING, WITH A FEW ISOLATED SHOWERS AND THUNDERSTORMS PERSISTING IN THE ATLANTIC AND GULF WATERS OVERNIGHT. ON WEDNESDAY, THE UPPER LEVEL TROUGH TO THE NORTH WILL BEGIN TO FILL AS THE MID LEVEL RIDGE ATTEMPTS TO BUILD BACK INTO THE REGION FROM THE NORTHWEST. DRYING LOW AND MID LEVELS ASSOCIATED WITH THIS TROUGH IS EXPECTED TO REMAIN OFF TO OUR NORTH, SO SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED ON WEDNESDAY AFTERNOON, WITH THE HIGHEST COVERAGE INTERIOR AND EAST. SIMILAR CONDITIONS ARE EXPECTED ON THURSDAY AFTERNOON, ALTHOUGH SHIFTING STEERING AND ENVIRONMENTAL FLOW WILL FOCUS STORMS OVER THE INTERIOR AND TOWARD THE WEST COAST. AN UPPER LEVEL HIGH WILL BEGIN BUILDING BACK INTO THE REGION LATE THURSDAY INTO FRIDAY, WHILE A SURFACE HIGH BECOMES CENTERED TO THE NORTH. TEMPERATURES WILL REMAIN AT OR ABOVE NORMAL THROUGH FRIDAY. FORECAST UNCERTAINTY REMAINS QUITE HIGH FOR THE WEEKEND, ULTIMATELY DEPENDENT ON THE EVENTUAL TRACK AND INTENSITY OF EMILY. THE LATEST RECON FLIGHT AND SATELLITE IMAGERY HAS REVEALED SOME SLIGHT STRENGTHENING. THE OFFICIAL TRACK BY THE NATIONAL HURRICANE CENTER CONTINUES TO KEEP THE SYSTEM TO OUR EAST, WITH A TRACK THROUGH THE WESTERN BAHAMAS. HOWEVER, IT IS IMPORTANT TO NOTE THAT ALL OF SOUTH FLORIDA REMAINS IN THE CONE OF UNCERTAINTY. ALL INTERESTS IN SOUTH FLORIDA SHOULD CLOSELY MONITOR THE LATEST INFORMATION ON TROPICAL STORM EMILY. STAY TUNED TO FUTURE FORECASTS. AVIATION...18Z ISSUANCE...SHOWERS AND ISOLATED THUNDERSTORMS HAVE STARTED ACROSS THE REGION...WITH ACTIVITY JUST TO THE EAST OF KAPF AND IN GENERAL JUST TO THE WEST OF THE EAST COAST TAF SITES. A LIGHT SOUTHWEST TO WEST SURFACE FLOW PREVAILS ACROSS THE REGION...WHICH IS HAMPERING THE FORMATION AND PENETRATION OF THE EAST COAST SEA BREEZE AND SHOULD ALLOW CONVECTION TO OCCUR ALONG EAST COAST TAF SITES. ALL TAF SITES ASSIGNED VCTS THIS AFTERNOON WITH BRIEF PERIODS OF SUB- VFR CONDITIONS POSSIBLE WITH OCCURRENCE OF SHOWERS/THUNDERSTORMS. CONVECTION COULD LINGER INTO EARLY EVENING. AFTER 00Z A LIGHT WESTERLY FLOW IS FORECAST ACROSS THE REGION. A WEAK AND DIFFUSE SURFACE TROUGH WILL CONTINUE TO SINK SOUTH TONIGHT...WHICH MAY ALLOW VCSH CONDITIONS FOR THE EAST COAST TAF SITES. MARINE...WINDS WILL REMAIN MAINLY FROM THE SOUTH THROUGH WEDNESDAY, ALTHOUGH SEA BREEZE FORMATION IS EXPECTED ON EACH COASTLINE IN THE AFTERNOON. SEAS WILL REMAIN 3 FEET OR LESS. TROPICAL STORM EMILY IS FORECAST TO MOVE NEAR THE ATLANTIC MARINE ZONES FRIDAY NIGHT INTO SATURDAY, WITH TROPICAL STORM CONDITIONS POSSIBLE. PLEASE REFER TO THE LATEST INFORMATION AND FORECASTS ON TROPICAL STORM EMILY FROM THE NATIONAL HURRICANE CENTER. FIRE WEATHER...RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE CRITICAL THRESHOLDS THROUGH THE WEEK. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 95 77 93 / 30 40 30 20 FORT LAUDERDALE 79 93 80 91 / 30 40 30 20 MIAMI 78 93 79 92 / 30 40 30 30 NAPLES 77 90 77 91 / 20 30 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...54/BNB AVIATION/RADAR/FIRE...47/RGH
Hazardous weather outlook, Aug 2, 7:32 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 732 AM EDT TUE AUG 2 2011 FLZ063-066>075-168-172>174-030930- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 732 AM EDT TUE AUG 2 2011 ...FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...ISOLATED WATERSPOUTS OVER THE ATLANTIC WATERS THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE INTERIOR AND EAST COAST AREAS OF SOUTH FLORIDA THIS AFTERNOON. ONLY ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE WEST COAST AREAS. SOME OF THE STORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING, HEAVY DOWNPOURS, AND GUSTY WINDS. WATERSPOUTS: CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF WATERSPOUTS OVER THE ATLANTIC WATERS AND BISCAYNE BAY THROUGH MIDDAY. WIND: WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE IN SOME OF THE STRONGER STORMS OVER THE INTERIOR AND EAST AREAS OF SOUTH FLORIDA THIS AFTERNOON. FLOODING: THE THUNDERSTORM MOTION IS EXPECTED TO BE SLOW AND EASTWARD THIS AFTERNOON. PONDING OF WATER ON ROADWAYS IN POORLY DRAINED AND FLOOD PRONE LOCATIONS WILL BE POSSIBLE ACROSS THE INTERIOR AND EAST COAST. RIP CURRENTS: SOUTHWEST WINDS AROUND 10 MPH WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS AT THE COLLIER COUNTY BEACHES TODAY. TEMPERATURES: THE COMBINATION OF TEMPERATURES IN THE 90S WITH SEASONABLY HIGH HUMIDITY LEVELS WILL LEAD TO HEAT INDICES IN THE TRIPLE DIGITS ACROSS SOUTH FLORIDA. HEAT INDICES WILL RANGE FROM 100 TO 105 OVER MOST OF THE EASTERN HALF OF SOUTH FLORIDA AND ALONG THE WEST COAST TO 105 TO 109 OVER MOST OF THE INTERIOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR THE LATEST INFORMATION REGARDING TROPICAL STORM EMILY...REFER TO THE NATIONAL HURRICANE CENTER AT WWW.NHC.NOAA.GOV. SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY, WITH THE PRIMARY THREATS BEING OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING, BRIEF HEAVY DOWNPOURS AND GUSTY WINDS. MAXIMUM HEAT INDEX VALUES WILL REMAIN OVER 100 DEGREES OVER MOST OF SOUTH FLORIDA THROUGH THE MIDDLE OF THE WEEK, RESULTING IN AN ELEVATED HEAT EXPOSURE RISK. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Aug 2, 2:29 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
229 PM EDT TUE AUG 2 2011
FLZ073-074-173-021915-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
229 PM EDT TUE AUG 2 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 315 PM EDT
* AT 225 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WESTCHESTER...AND MOVING NORTHEAST AT 20
MPH.
* THE STORM WILL AFFECT...
CORAL GABLES...
COCONUT GROVE...
LITTLE HAVANA...
MIAMI...
LITTLE HAITI...
MIAMI SHORES...
AND SURROUNDING COMMUNITIES.
THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2576 8013 2572 8015 2572 8016 2574 8017
2574 8020 2572 8024 2568 8025 2564 8035
2572 8043 2594 8027 2588 8015 2576 8018
2575 8016 2576 8016 2586 8015 2585 8013
2583 8011
TIME...MOT...LOC 1828Z 241DEG 19KT 2574 8029
60Special weather statement, Aug 2, 5:30 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
530 PM EDT TUE AUG 2 2011
FLZ068-072-074-168-172-173-022200-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
METROPOLITAN MIAMI DADE FL
530 PM EDT TUE AUG 2 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BROWARD COUNTY
EXTREME NORTHEASTERN MIAMI-DADE COUNTY
EXTREME SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 600 PM EDT
* AT 528 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DEERFIELD
BEACH TO PINES BLVD AND UNIVERSITY DRIVE...AND MOVING EAST AT 5
MPH.
* THE LINE OF STORMS WILL AFFECT...
LAUDERHILL...
DEERFIELD BEACH...
NORTH PERRY AIRPORT...
POMPANO BEACH...
AND SURROUNDING COMMUNITIES.
THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.
ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2626 8007 2615 8010 2613 8009 2598 8011
2589 8015 2598 8036 2632 8019 2635 8007
TIME...MOT...LOC 2129Z 275DEG 5KT 2631 8013 2599 8028
GARCIALocal storm report, Aug 2, 5:45 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
545 PM EDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TORNADO 2 E TAMARAC 26.21N 80.24W
08/02/2011 BROWARD FL TRAINED SPOTTER
STORM SPOTTER REPORTED A TORNADO IN NORTH FORT LAUDERDALE
WITH FLYING DEBRIS INCLUDING METAL AND A TIRE.
&&
GREGORIALocal storm report, Aug 2, 5:55 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
555 PM EDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TORNADO SW TAMARAC 26.21N 80.27W
08/02/2011 BROWARD FL BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORTS OF A TORNADO ON THE
GROUND IN TAMARAC NEAR MCNAB ROAD AND 80TH AVENUE AT 511
PM EDT. DAMAGE TO 4 HOMES WAS ALSO REPORTED.
&&
ROSSSpecial weather statement, Aug 2, 5:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 556 PM EDT TUE AUG 2 2011 FLZ067-022230- INLAND PALM BEACH COUNTY FL 556 PM EDT TUE AUG 2 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PALM BEACH COUNTY * UNTIL 630 PM EDT * AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF BELLE GLADE TO 6 MILES SOUTHEAST OF OKEELANTA...AND MOVING EAST AT 15 MPH. * THE LINE OF STORMS WILL AFFECT... RURAL CENTRAL PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2676 8054 2652 8052 2655 8069 2669 8068 TIME...MOT...LOC 2156Z 266DEG 13KT 2668 8060 2656 8063 GARCIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:27 AM EDT | Special Marine Warning | MFL | 48 min | |
| Aug 2, 2:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Aug 2, 5:18 PM EDT | Tornado Warning | MFL | Broward | 27 min |
| Aug 2, 5:30 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Aug 2, 5:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 2, 6:02 PM EDT | Special Marine Warning | MFL | 28 min | |
| Aug 2, 6:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Aug 2, 6:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.